Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can restyl help me to increase my weight ?

i take 2 mg restyl everyday will my weight increase i am 100 plus i take atorva 10mg ,pantodac 40mg ,ecosprin150,cardace- h 2.5mg.and in night i take 2 mg restyl . taking restyl of 2 mg will it increase my weight as i am already 103kgs.
Mon, 2 May 2011
Report Abuse
General & Family Physician 's  Response
Hi Padmalatha, Welcome to HealthcareMagic Forum.
Restyl in not known to cause Weight Gain. You may want to exercise regularly, go for Brisk walks, avoid high calorie foods and take your Medications on time. Eat healthy Nutritious balanced diet.

Wish you Good Health, Take Care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi am amrita pereira from goa i was intffecroduced to restyl by my cousin , those days i was undergoing lots of mental stress , so taking restyl 0.5 made me feel a little lighter , but then the dose increased , and now am addicted to it , its like i dont get sleep how hard i try , i tried by not taking it but then i was like a person without alcohol , am 36 now and i have 2 kids , am planning for a 3 child will this effect my baby

doctor1 MD

hiiiii i am shiya and i want to know that if a girl takes 3-5 pills of restyl0.5 then is there chances to die or it will let me survive with some damage in my body and how long she will sleep like a day or two after having 3or 5 pills, please help me out with it asap .

doctor1 MD

My brother arrived from Bangalore to Kolar and collapsed after drinking water. He became unconcious with bubbles oozing out of his mouth (like fits ). We found around 20 tablets of Restyl 1 mg tablets in his pocket. When we took him to Hospital, he was admitted, kept in ICU . The Doctors said he was in Coma . He was given a stomach wash. We do not know what tablets he had consumed. Later he had breathing problem and was put on ventillation. slowly his other internal organs also stopped working, like Liver, Kidney, Lungs, etc., According to Doctors, only his Brain was working, that too was very low in responding. CT Scan was done and no Brain hemurage. His blood was taken for test to Manipal Hospital in Bangalore. The report said something like this. The count limit should 11,500 but the actual was 27,000. After this they did dialysis , and immediately after that was declared dead. He was under depression for some time now, and was treated for that. Can you please tell us what could have happened. What drug he could have had ? In what quantity ? and how much time could cause so much of damage to a body ? I do not readily have the name of the medicine that he was using for depression advised by the Doctor. But I contacted the Doctor over phone and asked the Duty Doctor in the ICU to speak to him. After that our Doctor told me that he had not taken the tablets which he had prescribed. We are in dark. Please help us with information. We want to know whether this was a suicide or death caused by over dosage ?